×

zbMATH — the first resource for mathematics

A gradient estimate for solutions of the heat equation. II. (English) Zbl 1079.35037
Summary: The author obtains an estimate for the spatial gradient of solutions of the heat equation, subject to a homogeneous Neumann boundary condition, in terms of the gradient of the initial data. The proof is accomplished via the maximum principle; the main assumption is that the sufficiently smooth boundary be convex.
Part I, cf. ibid. 48, No.4, 711-725 (1998; Zbl 0951.35017)..

MSC:
35K05 Heat equation
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] C. Kahane: A gradient estimate for solutions of the heat equation. Czechoslovak Math. J. 48(123) (1998), 711-725. · Zbl 0951.35017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.